Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Sustiva and Wellbutrin interactions
Feb 12, 2004

A patient of mine (I'm a psychiatrist) told me he had recently read about interactions between Sustiva and Wellbutrin, both medications he is currently taking, along with several others for HIV and for depression. I have not found anything about this. Do you know what this is about?

Response from Dr. Henry

I have numerous patients on that combination with no problem. There is a concern about Wellbutrin and many of the protease inhibitors but Sustiva has generally been OK. KH



Previous
Anti-HIV Meds & Gingivitis/Periodontitis
Next
Could I try Sustiva again?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement